MAUDE Adverse Event Report: CODMAN & SHURTLEFF CODMAN 3000; IMPLANTABLE DRUG DELIVERY PUMP

CODMAN & SHURTLEFF CODMAN 3000; IMPLANTABLE DRUG DELIVERY PUMP
Model Number AP03000H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Obstruction/Occlusion (2422); Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
Literature report: verheij fs, kuhlmann kfd, silliman dr, soares kc, kingham tp, balachandran vp, drebin ja, wei ac, jarnagin wr, cercek a, kok nfm, kemeny ne, d'angelica mi.Combined hepatic arterial infusion pump and systemic chemotherapy in the modern era for chemotherapy-naive patients with unresectable colorectal liver metastases.Ann surg oncol.2023 aug 28.Doi: 10.1245/s10434-023-14073-3.Epub ahead of print.Pmid: 37639032.The literature source reported a retrospective study of fifty-eight chemotherapy-naive patients were identified out of 546 patients with unresectable crlm (colorectal liver metastases) managed with hai between 2003 and 2019.The following adverse events were reported in this study: surgical site infection, anastomotic leak (intestinal), ileus (paralytic), pump-related infection, fever.
 
Additional Manufacturer Narrative
Blank fields in the mdr form represent unknown information.If further information is received at a later date, a supplemental report will be file.

Brand Name
CODMAN 3000
Common Device Name
IMPLANTABLE DRUG DELIVERY PUMP
Manufacturer (Section D)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
Manufacturer (Section G)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
Manufacturer Contact
sarah lapp
65 william street
suite 200
wellesley, MA 02481
7814895724
MDR Report Key18117404
Report Number3015537318-2023-00043
Device Sequence Number6988466
Product Code LKK
UDI-Device Identifier10886704043591
UDI-Public10886704043591
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAP03000H
Device Catalogue NumberAP-03000H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date11/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown